# SDR SWAA2022040690574

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 26,301 hours, 11,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT OUT ABOVE FWD SERVICE DOOR. / [01] FAULT RAISED IN ERROR. FAULT WAS A DUPLICATE OF TTG8Q00BMHN1.
